RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 3  


On systems of convergence in measure for $l_2$
E. M. Nikishin
337
Convergence of double series
M. Bakhbukh
341
Estimates for the coefficients of univalent functions in terms of the second coefficient
L. P. Il'ina
351
On some criteria for the univalence of analytic functions
S. N. Kudryashov
359
Some generalizations of uniqueness theorems for series in Walsh systems
V. A. Skvortsov
367
A boundary value problem for a differential equation of second order
B. V. Verbitskii
373
A bisingular equation with translation in the space $L_p$
L. I. Sazonov
385
Some geometrical questions in rigged Hilbert spaces
A. A. Volodin, Yu. L. Shmul'yan
395
Connections between the approximative and spectral properties of metric automorphisms
A. M. Stepin
403
On locally Banach groups
B. S. Khots
411
Generalized Witt groups
B. A. Dubrovin
419
Isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space
A. B. Ivanov
427
A theorem of the Sylow type for infinite groups
B. V. Kazachkov
431
Certain discreteness conditions imposed on topological groups
V. M. Poletskikh
437
On the product of finitely generated Abelian groups
N. F. Sesekin
443
The minimal radical and weakly irreducible groups
K. K. Shchukin
447
On the order of an approximation of functions on sets of positive measure by linear positive polynomial operators
R. K. Vasil'ev
457
On cross products of orthonormal systems of functions
N. Ya. Vilenkin, S. V. Zotikov
469
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019